Uniforme distribuzione ed applicazioni ad una classe di serie ricorrenti

  • Giovanni Fiorito
  • Rosario Musmeci
  • Mario Strano

Abstract

In this paper we investigate the uniform distribution in [0,T] (T ∊ R+- Q) of a suitable sequence. Then we give an interesting application to the study of a class of series whose terms are defined recursively.

Published
1994-04-01
How to Cite
FIORITO, Giovanni; MUSMECI, Rosario; STRANO, Mario. Uniforme distribuzione ed applicazioni ad una classe di serie ricorrenti. Le Matematiche, [S.l.], v. 48, n. 1, p. 123-133, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/546>. Date accessed: 26 sep. 2017.
Section
Articoli